# SDR DALA1257811201

- Difficulty date: December 25, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 67,879 hours, 9,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE FROM ROW 30FG BACK.  MX RESEATED CONNECTORS BEHIND LOWER SIDEWALL AT 30FG.  SYS OPS IS NORMAL.
